# SDR AALA20120301020

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 48,866 hours, 23,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP SHEET HAS CORROSION FROM STATIONS 206 TO 212.  INSTALLED DOUBLER PER AARD 52-20-00-16.
